Power of a Meromorphic Function Sharing A Set with Least Cardinality and Weight with its Derivative


  • Krishnagar Women's College, Department of Mathematics, Krishnagar, 741101, India


In this paper we deal with the uniqueness problem of the power of a meromorphic function when it shares a set with its derivative. We also relax the nature of sharing of the set and reduce the cardinality of the shared set in some cases.


Meromorphic function, derivatives, uniqueness, set sharing

Full Text:


A. Banerjee, On the uniqueness of meromorphic functions sharing two sets, Comm. Math. Anal., 10.(10)(2010), 1-10.

A. Banerjee and B. Chakraborty, On the uniqueness of power of a meromorphic function sharing a set with its k-th derivative, J. Indian Math. Soc., 85(1-2). (2018), 1-15.

F. Gross, Factorization of meromorphic functions and some open problems, Proc. Conf. Univ. Kentucky, Lexington, Ky(1976) Lecture Notes in Math., Springer(Berlin), 599 (1977), 51-69.

W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161 (2001), 193-206.

I. Lahiri and S. Dewan, Value distribution of the product of a meromorphic function and its derivative, Kodai Math. J., 26.(2003), 95-100.

I. Laine, Nevanlinna Theory and Complex Di erential Equations, Walter de Gruyter, Berlin, 1993.

X. M. Li and H. X. Yi, Some results on the regular solutions of a linear differential equation, Comput. Math. Appl., 56 (2008), 2210-2221.

A. Z. Mohon'ko, On the Nevanlinna Characteristics of some meromorphic functions, Theory of Funct. Funct. Anal. Appl., 14 (1971), 83-87.

L. A. Rubel and C. C. Yang, Values shared by entire function and its derivative, Complex Analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), 599 (1977), 101-103.

G. Valiron, Lectures on the General Theory of Integral Functions, Edouarard Privat., Toulouse, 1923.

C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Science Press/ Kluwer Acad. Pub., 2003.

L. Z. Yang and J. L. Zhang, Non-existance of meromorphic solutions of Fermat type functional equation, Aequations Math., 76 (2008), 140-150.

H. X. Yi, Meromorphic functions that share one or two values II, Kodai Math. J., 22 (1999), 264-272.

J. L. Zhang, Meromorphic functions sharing a small function with their derivatives, Kyungpook Math. J., 19 (2009), 143-154.


  • There are currently no refbacks.